Jul 27, 2011
Hi. Love this forum. It really helps us cope. I have been on Atripla for almost 3 years. Doing great. No major side effects. T-cell around 425, undetectable. But about a week ago I developed a rash. It started around the mid-section and under the arms. Sometime redness in the chest area. My primary doc and HIV doc think it is nothing to worry about. They sent me to a dermatologist. He agreesand gave be some cream. It has been very hot here in NYC the past couple of days. My question is do you think it could be related to the Atripla after almost 3 years ?
Response from Dr. Henry
The rash you describe would seem to be very unlikely to be due directly to the Atripla (rash developing after three years use is rare). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Peripheral Neuropathy In Seroconversion
- How Long Will Hiv Virus Remain Viable With Blood Spill?
- Planned Parenthood Rapid Hiv Testing
- Should Healthcare Workers Be Required To Disclose Their Hiv Status?
- Would You Have A High White Blood Cell Count With Hiv
- Waking Up With Aching Pains And Hiv Positive
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.